# SDR P5CA2019053000088

- Difficulty date: May 31, 2019
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 77,515 hours, 13,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 4A303722
- Part serial: 1671
- Condition: None
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPLACE U/D RH DOOR SLIDE BOTTLE DUE TO SLIDE DEPLOYMENT TEST. REMOVED AND REPLACED SLIDE BOTTLE IAW AMM 25-68-04.
